Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Took next choice emergency contraceptive and now have the symptoms of a urinary track infection- abdominal pain, pain at the end of urination

Hi, I took next choice emergency contraceptive about a week ago and I now have the symptoms of a urinary track infection- abdominal pain , pain at the end of urination, constant need to urinate, plus a little bleeding . I googled it and this seems to have happened to many others so is the pill what caused the infection? And if so do I have to mention it to my doctor before she proscribes medication? It would be better if I didn t have to mention it.
Asked On : Sun, 10 Jul 2011
Answers:  2 Views:  450
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi,
Thanks for query,
medicine you took has no relation with your problem.
It seems that you got urinary infection .
Go for urine check up and after report go for urinary antibiotic course.
Take plenty of water.
ok and bye.
Answered: Sun, 10 Jul 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.You just need to mention your complaints.Of course the medicines.Your doctor will advise urine examination and then prescribe the drugs for it.This is common and happenes to many.Take light diet,more of fluids.But do consult a doctor.In mean time you can take anti spasmodic tablet for pain.
wishing you good health.
Answered: Sun, 10 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor